Աստղաֆիզիկա =Астрофизика =Astrophysics

Изменение орбитального периода контактных типа W UMa-систем

Дремова, Г. Н. and Свечников, М. А. (2006) Изменение орбитального периода контактных типа W UMa-систем. Աստղաֆիզիկա, 49 (3). pp. 419-432. ISSN 0571-1712

[img]
Preview
PDF
Download (2495Kb) | Preview
    Item Type: Article
    Additional Information: About secular change of the orbital period of W UMa-type contact binary system / G. N. Dryomova, M. A. Svechnikov.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 03 Jun 2013 14:46
    Last Modified: 03 Jun 2013 14:46
    URI: http://astro.asj-oa.am/id/eprint/443

    Actions (login required)

    View Item